# SDR USAA2009101992791

- Difficulty date: October 16, 2009
- Submitted: October 19, 2009
- Operation: Air carrier
- Aircraft: N631AW
- Make and model: Airbus A320-231
- Aircraft serial: 77
- Aircraft time: 64,216 hours, 28,665 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 232 - PHX - EMERGENCY LIGHT LENS ON ROW 19 LT MISSING.  MAINTENANCE REPLACED LENS AT ROW 19ABC LT.
